# SDR ASAA2023102445820

- Difficulty date: October 24, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 3,050 hours, 865 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920704
- Part serial: 1195
- Condition: Faulty
- Location: #1 Engine
- Part time: 4,604 hours, 1,315 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE T/S #1 ENG IGNITION FOUND ACTIVE/LATCHED FAULT ON ENG.#1 FAMV RVDT SIGNAL IS OUT OF RANGE MSG # 36-12030 CORRELATED TO FDE BLEED FAMV L SMT FAULT CODE 36145241. GROUNDED - YES. (RESOLVED ON W/O: 1974849 TASKCARD: N/R-00001 ) REMOVED AND REPLACED FAN AIR MODULATING VALVE REF, AMM 36-12-03,OPS TEST GOOD THIS CLEARS PLT, SEAMC NOTIFIED.,GROUND VERIFICATION C/W.
